Volume 185, Issue 1 – January 2017

Cyclic surfaces and Hitchin components in rank 2

Pages 1-58 by François Labourie | From volume 185-1

New G$_2$-holonomy cones and exotic nearly Kähler structures on $S^6$ and $S^3 \times S^3$

Pages 59-130 by Lorenzo Foscolo, Mark Haskins | From volume 185-1

Rectifiable-Reifenberg and the regularity of stationary and minimizing harmonic maps

Pages 131-227 by Aaron Naber, Daniele Valtorta | From volume 185-1

Quasidiagonality of nuclear C$^{*}$-algebras

Pages 229-284 by Aaron Tikuisis, Stuart White, Wilhelm Winter | From volume 185-1

Lyapunov exponents for random perturbations of some area-preserving maps including the standard map

Pages 285-310 by Alex Blumenthal, Jinxin Xue, Lai-Sang Young | From volume 185-1

A sharp counterexample to local existence of low regularity solutions to Einstein equations in wave coordinates

Pages 311-330 by Boris Ettinger, Hans Lindblad | From volume 185-1

Progression-free sets in $\mathbb Z_4^n$ are exponentially small

Pages 331-337 by Ernie Croot, Vsevolod F. Lev, Péter Pál Pach | From volume 185-1

On large subsets of $\mathbb{F}_q^n$ with no three-term arithmetic progression

Pages 339-343 by Jordan S. Ellenberg, Dion Gijswijt | From volume 185-1

Erratum to `Isotopies of homeomorphisms of Riemann surfaces’

Pages 345-345 by Joan S. Birman, Hugh M. Hilden | From volume 185-1